# SDR 98ZZZX2641

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60RR
- Make and model: Cessna 421C
- Aircraft serial: 421C0885
- Engine: Cont GTSIO520L
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 646685
- Condition: Broken
- Location: Forward Side
- Part time: 778 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE DIAGONAL BRACE ACROSS THE FORWARD SIDE OF THE OIL COOLER BROKEN OFF AT BOTH ENDS.
